# SDR FDEA201107122645

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 93,144 hours, 34,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: L1 Door Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR DISARMED LIGHT INOP.  RELAMPED AS REQUIRED IAW MM 33-00-00-2-0.  OPS CHECK GOOD.
